# SDR DALA2024061706153

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 86,119 hours, 27,387 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 CREW RECEIVED CALL FROM FLL TOWER AFTER T/O THAT CARCAS OF 757 NOSE TIRE WAS FOUND. FLT CREW DECLARED EMERGENCY. CORRECTIVE ACTION: NO VIBRATIONS NOTED WHEN WHEELS WERE RETRACTED. NO UNUSUAL VIBES WHEN WHEELS EXTENDED. LANDING WAS SMOOTH, NO DRAGGING. NO ISSUES WITH TAXI. NOSE TIRES WERE INSPECTED PER B757 AMM 32-45, NO TROUBLE FOUND. NOSE TIRE PRESSURES CHECKED GOOD. (5591372)
